Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 291-301
http://dx.doi.org/10.1155/S0161171202005124

On unified theory for continuities

Department of Mathematics, Anadolu University, Eskişehir, Turkey

Received 3 March 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this study is to give a unified theory for some weak and strong continuous functions using operations.